## SAN FRANCISCO HERITAGE MUSIC FESTIVAL

## FRIDAY INSTRUMENTAL ADJUDICATION SCHEDULE

<u>Date:</u> April 17, 2009 <u>Performance Site</u>: Foothill College

Smithwick Theater 12345 El Monte Road Los Alto, CA 94022

Adjudicators: Ron Hufstader – University of Texas El Paso

Dr. Donald Peterson – Brigham Young University

Michael Boitz - Saratoga High School

WARM-UP	PERFORM	CLASS	SCHOOL	TYPE	RR
3:40 PM	4:10 PM	2A	Ben Lomond High School	JB	RR
			10 Minute Break		
4:15 PM	4:50 PM	3A	Caldwell High School	0	RR
4:50 PM	5:25 PM	2A	Ben Lomond High School	SO	RR
			35 Minute Break		
6:00 PM	6:35 PM	2A	Ben Lomond High School	CB	RR
			35 Minute Break		
7:10 PM	7:45 PM	2A	Ben Lomond High School	AUX	RR

<u>Date:</u> April 18, 2009 <u>Performance Site</u>: Foothill College

Smithwick Theater 12345 El Monte Road Los Alto, CA 94022

Adjudicators: Ron Hufstader – University of Texas El Paso

Dr. Donald Peterson - Brigham Young University

Michael Boitz - Saratoga High School

WARM-UP	PERFORM	CLASS	SCHOOL	TYPE	RR
7:30 AM	8:00 AM	1A	Calvary Murrieta High School	JB	RR
			10 Minute Set Change		
8:05 AM	8:40 AM	2A	Summit High School	WE	RR
8:40 AM	9:15 AM	3A	Buena High School	CB	RR
9:45 AM	10:20 AM	3A	Glendale High School	CB	RR
10:20 AM	10:55 AM	3A	Crescenta Valley High School	CB	RR
10:55 AM	11:30 AM	3A	Buena High School	SO	RR
11:30 AM	12:05 PM	3A	Crescenta Valley High School	0	RR
12:35 PM	1:10 PM	3A	Glendale high School	SB	RR
			30 Minute Lunch		
1:10 PM	1:45 PM	3A	Buena High School	WE	RR
1:45 PM	2:20 PM	3A	Glendale High School	SO	RR
2:20 PM	2:55 PM	3A	Crescenta Valley High School	SO	RR
			10 Minute Set Change		
3:10 PM	3:40 PM	3A	Glendale high School	JB	RR
3:40 PM	4:10 PM	3A	Crescenta Valley High School	JB	RR